I was wondering if anyone else has experienced this. I’m slowly building off dextroamphetamine (pretty much the same as adderall) because I may start another medication soon and I also want to be med-free for a few weeks during the summer.
Anyway, I have been doing this slowly, it’s been 3 weeks now and I’m taking half my prescribed dose by now.
Then, this month my period didn’t show up. Two negative pregnancy tests later, I’m wondering if the adderall could have something to do with it.
Have any of you experienced this when you stopped taking your meds or started taking less? Please let me know!
I stopped Adderall for a month and started a new med and I was late by about 12 days. I’ve been keeping track of my cycle for a few years because I was always randomly late sometimes.
It always seems to happen when medication and stress are involved.
Did you ever skip before? I’m asking cuz I feel like I’m the only one who thought it was normal to get it late sometimes
Viewing 1 reply thread
You must be logged in to reply to this topic. Login